Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 20, NWS Austin/San Antonio, TX

September 9, 2020Bexar County, Comal County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 9, 2020, 3:44 AM CDT for Bexar County, Comal County, Kendall County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2020, 3:44 AM CDT (08:44 UTC)
Expired
Sep 9, 2020, 6:00 AM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bexar County, TX, Comal County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 72 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 8.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1077 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1077 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

712 
WGUS54 KEWX 090844
FFWEWX
TXC029-091-259-091100-
/O.NEW.KEWX.FF.W.0020.200909T0844Z-200909T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
344 AM CDT Wed Sep 9 2020

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northwestern Bexar County in south central Texas...
  West Central Comal County in south central Texas...
  Southern Kendall County in south central Texas...

* Until 600 AM CDT.

* At 344 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Boerne, San Antonio Int Airport, Leon Valley, 
  Helotes, Fair Oaks Ranch, Kirby, Alamo Heights, Windcrest, Terrell 
  Hills, Bulverde, Shavano Park, Hollywood Park, Cross Mountain, 
  Olmos Park, China Grove, The Dominion, Leon Springs, Government 
  Canyon State Natural Area and Timberwood Park.

Additional rainfall amounts up to 1 inch are possible in the warned 
area through 430 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2992 9887 2990 9853 2938 9832 2935 9875
      2954 9881 2961 9881 2964 9881 2969 9881
      2970 9880 2972 9878 2976 9887 2980 9888
      2992 9888

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
3 follow-up statements
439 
WGUS74 KEWX 091017
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
517 AM CDT Wed Sep 9 2020

TXC029-091-259-091100-
/O.CON.KEWX.FF.W.0020.000000T0000Z-200909T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Comal TX-Kendall TX-
517 AM CDT Wed Sep 9 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN BEXAR, WEST CENTRAL COMAL AND SOUTHERN 
KENDALL COUNTIES...

At 517 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen mainly in a corridor from Sisterdale to east of Boerne to the 
west side of San Antonio to Von Ormy. The heaviest rains have fallen 
west of I-10, nortwest of Loop 410, along and east of Bandera Road, 
and south of Loop 1604. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  San Antonio, Boerne, San Antonio Int Airport, Leon Valley, 
  Helotes, Fair Oaks Ranch, Kirby, Alamo Heights, Windcrest, Terrell 
  Hills, Bulverde, Shavano Park, Hollywood Park, Cross Mountain, 
  Olmos Park, China Grove, The Dominion, Leon Springs, Government 
  Canyon State Natural Area and Timberwood Park.

Additional rainfall amounts up to 1/2 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2992 9887 2990 9853 2938 9832 2935 9875
      2954 9881 2961 9881 2964 9881 2969 9881
      2970 9880 2972 9878 2976 9887 2980 9888
      2992 9888

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
564 
WGUS74 KEWX 091026 CCA
FFSEWX

Flash Flood Statement...CORRECTED
National Weather Service Austin/San Antonio TX
526 AM CDT Wed Sep 9 2020

TXC029-091-259-091100-
/O.COR.KEWX.FF.W.0020.000000T0000Z-200909T1100Z/
/00000.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Comal TX-Kendall TX-
526 AM CDT Wed Sep 9 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN BEXAR, WEST CENTRAL COMAL AND SOUTHERN 
KENDALL COUNTIES...

At 517 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen mainly in a corridor from Sisterdale to east of Boerne to the 
west side of San Antonio to Von Ormy. The heaviest rains have fallen 
west of I-10, northwest of Loop 410, along and east of Bandera Road, 
and south of Loop 1604. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  San Antonio, Boerne, San Antonio Int Airport, Leon Valley, 
  Helotes, Fair Oaks Ranch, Kirby, Alamo Heights, Windcrest, Terrell 
  Hills, Bulverde, Shavano Park, Hollywood Park, Cross Mountain, 
  Olmos Park, China Grove, The Dominion, Leon Springs, Government 
  Canyon State Natural Area and Timberwood Park.

Additional rainfall amounts up to 1/2 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 2992 9887 2990 9853 2938 9832 2935 9875
      2954 9881 2961 9881 2964 9881 2969 9881
      2970 9880 2972 9878 2976 9887 2980 9888
      2992 9888

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CP
047 
WGUS74 KEWX 091057
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
557 AM CDT Wed Sep 9 2020

TXC029-091-259-091107-
/O.EXP.KEWX.FF.W.0020.000000T0000Z-200909T1100Z/
Bexar TX-Comal TX-Kendall TX-
557 AM CDT Wed Sep 9 2020

...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING 
FOR NORTHWESTERN BEXAR, WEST CENTRAL COMAL AND SOUTHERN KENDALL 
COUNTIES...

Flash flooding is no longer expected to pose a threat. Please 
continue to heed remaining road closures due to some remaining minor 
flooding.

A Flash Flood Watch remains in effect until 100 PM CDT Thursday for 
a portion of south central Texas.

LAT...LON 2992 9887 2990 9853 2938 9832 2935 9875
      2954 9881 2961 9881 2964 9881 2969 9881
      2970 9880 2972 9878 2976 9887 2980 9888
      2992 9888

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 1:21 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 9, 1:21 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
121 AM CDT Wed Sep 9 2020

.UPDATE...
Please see the 06Z aviation forecast discussion below.

&&

.AVIATION...
An increase in convection is noted across the southern Edwards
Plateau and Rio Grande plains near DRT early this morning. The
forecast for the overnight hours continues to look active farther
east as well along the I-35 corridor with some light shower activity
developing within the last hour. Overall, no significant changes were
made to the TAFs, with prevailing SHRA along with some TEMPO groups
for TSRA. The latest round of model data shows the I-35 corridor
could see more prevailing TSRA, especially late Wednesday afternoon.
We will continue to monitor and adjust the forecast as needed with
regards to TSRA. We do expect a cold front to gradually move in from
the northwest today. For now, we will bring the front into DRT around
17Z, with a much later (03Z) frontal passage likely along I-35.

&&

.PREV DISCUSSION... /ISSUED 1001 PM CDT Tue Sep 8 2020/

UPDATE...
This evening update is to acknowledge the relative calm for the
evening, but also to highlight awareness of heavy rain potential
beginning before dawn across areas NW of a line from DRT to
Kerrville. Taking a consensus of the evening Convective Allowing
Models, puts a higher level of forecast confidence in a heavy
rainfall pattern escalating over Val Verde and Edwards Counties in
particular. Some of this enhancement could be the recognition of a
weak shortwave lifting NE out of Mexico late tonight. Dry antecedent
conditions (moderate/severe drought) would suggest that the first 2
or 3 inches of rain will not create any major impacts. However,
residents and landowners should be aware that there may be localized
higher threat areas near and just downstream from any burn scars, as
there were some fires of significant size over parts of Val Verde
county in particular over the summer. It should also be stated that
many of the model solutions generate the highest rainfall intensities
between 10Z and 18Z Wednesday, so the flood threat out west could
escalate rather quickly Wednesday morning.

We were considering an escalation to a Flash Flood Watch to begin
just before daybreak, but felt a full view of the 00Z model data to
process would be valuable in when and where specific areas should be
highlighted. There remains some ambiguity on the position of the
front, but those uncertainties mainly concern how far east to go
with any proposed watch and how far into Thursday it would need to
extend. It is probable that a watch will be introduced for the areas
NW of DRT to Kerrville in the next 4 to 8 hours, and perhaps by then
the eastern edge of the threat area may come into better focus. Max
rainfall totals by some of the hi-res models are trending higher in
those western areas, but it should be noted that some of these models
tend to be overly responsive based on the time that they are run. So
while we think some of the evening runs are way too aggressive with
the QPF maxes, it should be considered that the potential for
isolated 8 inch amounts may not be as isolated as previously
considered. So rather than rewriting the narrative in the late
evening, we prefer to clarify more specifics on when and where the
higher rain threats will be in this AFD and in the HWO for now and
stress the high chance of the need for a watch in the coming hours.

PREV DISCUSSION... /ISSUED 732 PM CDT Tue Sep 8 2020/

UPDATE...
Please see the 00Z aviation forecast discussion below.

AVIATION...
Some light shower activity continues along the I-35 and out west near
DRT. Over the next few hours, we should see a slow decrease in
showers across most areas. However the hi-res models show an increase
in convection as we head into the overnight hours, with some of the
heavier activity likely to be focused closer to DRT. We will continue
to mention prevailing SHRA after 08Z and have opted for TEMPO groups
for TSRA along I-35, but will go with prevailing TSRA out west at
DRT. Convection is likely to continue well into tomorrow afternoon if
the hi-res models are accurate. Additional adjustments will likely be
needed to account for TSRA.

PREV DISCUSSION... /ISSUED 315 PM CDT Tue Sep 8 2020/

SHORT TERM (Tonight through Wednesday Night)...
Latest EWX Doppler radar images showing a long outflow boundary that
extends north to south from Georgetown to Canyon Lake to
Floresville. As the outflow pushes to the northwest, surface
observation reports of gusty winds around 20 to 25 mph were noted.
Most of the convection mid-afternoon is occurring along and behind
the outflow and especially across the Coastal Plains. EWX Doppler
radar is also detecting isolated shower activity across the Hill
Country, however, it is elevated since getting no precipitation
reports at surface observation sites.

HiRes models suggest for the convection across the east portion of
South Central Texas to persist through early this evening before it
become spotty. By that time, a cluster of storms across northeast
Mexico is expected to push eastward and impact areas along the Rio
Grande. Later tonight into the overnight hours, shower and
thunderstorm activity is expected to increase as a strong cold front
pushes across central Texas while extending to the southwest into
the Trans-Pecos area.

An upper cut off low is expected to linger around the four corners
region through Wednesday night. With limited forcing to push the
surface cold front, the boundary is forecast to slowly migrate to
the southeast later tonight and Wednesday. However, southerly winds
ahead of the front with dewpoints in the 60s to mid 70s and pwat
values in the 2.0 to 2.3 inches range with southwest flow aloft
translate to heavy rain potential.

At this time, WPC Day 1 Excessive Rainfall Outlook highlights the
Rio Grande and western Hill Country with marginal to slight risk of
rainfall exceeding flash flood guidance (through 7 AM Wednesday).
For the WPC Day 2 Excessive Rainfall Outlook, (7 AM Wednesday
through 7 AM Thursday) similar areas across the Rio Grande and
western Hill Country area are highlighted with marginal to slight
risk of rainfall exceeding flash flood guidance.

Long story short, our confidence is increasing as far as heavy rain
goes. Showers and thunderstorms are expected to be around all day on
Wednesday with periods of locally heavy rains that could lead to
flash flooding along the Rio Grande and western Hill Country. As far
as temperatures through the period, they will be cool during the day
on Wednesday (70s and 80s for the most part) and cooler Wednesday
night/Thursday morning (upper 50s to the mid 70s across the Coastal
Plains).

For more details on how much rainfall is expected for the next
several days, please continue to read the long term forecast below
as it offers the storm rainfall total amounts for the expected event
and additional details through weather expected through the upcoming
weekend.

LONG TERM (Thursday through Tuesday)...
The start of the long term period will depend on with what happens
with the cold front. Will either have a front pushed through South-
Central Texas or the front stalled on the fringes of our northwestern
counties by Thursday. The NAM along with a host of convective
allowing models still suggest bringing the front through the CWA
before the start of the long term. The Euro and GFS keep the front
further to the northwest. With this discrepancy, two different
scenarios arise, both of which still carry a heavy rainfall threat.
Either we see a cold shallow airmass filter in over the region with
more of an overrunning rainfall event or the front hangs up and
temperatures don't take as much of a hit with more focused precip
along the convergence taking place near the stalled boundary. Will
lean more on the NAM with the handling of this shallow cold front for
this forecast package.

Regardless, heavy rainfall threat will continue into the long term
with storm total QPF through Firday approaching 2-4 inches for areas
west of HWY 83 with isolated amounts up to 8 inches possible. Expect
a gradient of rainfall totals east of HWY 83 to the I-35 corridor
with 1-3 inches possible for these areas. Forecast soundings show
long skinny CAPE profiles with minimal instability, marginal lapse
rates, and slow storm motion vectors. Severe threat will be almost
negligible.

Boundary dissipates late Thursday and threat for moderate to heavy
rainfall will taper off heading into Friday. Upper level low is
ingested back into the mean flow of the longwave troughing over
Central Canada and the Midwest. A weak troughing pattern is left of
the state over the weekend and into early next week. Rain chances
linger for South-Central Texas into the weekend with highest chances
for our western zones, especially during the afternoon hours from
daytime destabilization.

Pattern remains unstable through the end of the period with ridging
remain west of the region and elevated Gulf moisture remains pooled
over the region. Temperatures will be near normal if not a hair below
due to additional cloud cover and lingering chances for rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  69  76  68  85 /  70  60  40  20  20
Austin Bergstrom Intl Airport  87  69  77  68  85 /  70  50  40  20  20
New Braunfels Muni Airport     84  70  77  68  86 /  80  50  50  30  30
Burnet Muni Airport            84  65  73  65  81 /  80  70  40  20  30
Del Rio Intl Airport           79  61  69  65  84 /  80  80  80  60  40
Georgetown Muni Airport        84  68  77  67  84 /  70  60  40  20  20
Hondo Muni Airport             87  70  75  67  87 /  70  70  60  40  30
San Marcos Muni Airport        84  68  76  67  84 /  80  50  50  20  20
La Grange - Fayette Regional   87  73  84  70  91 /  70  30  40  20  20
San Antonio Intl Airport       88  71  77  68  87 /  80  60  60  30  30
Stinson Muni Airport           89  74  79  70  88 /  70  60  60  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...Platt
Long-Term...Oaks
Hazardous weather outlook, Sep 8, 10:36 PM CDT, 5 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
1036 PM CDT Tue Sep 8 2020

TXZ171>173-183>194-202>209-217>225-228-100345-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1036 PM CDT Tue Sep 8 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.
Numerous showers and thunderstorms are expected west of Highway
281 late tonight as a cold front and weak disturbances begin to
approach from the north and west. Heavy rainfall amounts of 1 to 3
inches are forecast for areas northwest of a line from Kerrville
to Del Rio, with isolated higher totals around 4 inches possible
by daybreak.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The heavy rain threat is expected to expand east during the day
Wednesday, as the cold front advances to the I-35 Corridor by
Wednesday night. There will remain a high potential for heavy rain
near and behind the cold front as it moves through the rest of
South Central Texas by Thursday. Highest rainfall potential
through Thursday night is expected to be west of a line from
Kerrville to Eagle Pass, where 2 to 4 inch rainfall amounts will
be common, and isolated 8 inch totals will be possible. East of
the Kerrville to Eagle Pass line into the I-35 Corridor, slightly
lower amounts of 1 to 3 inches and isolated 5 inch totals are
expected through Thursday night. A Flash Flood Watch will likely
be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 12:01 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 3 more6 hr
Sep 9, 2:50 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Gillespie, Kendall, Medina3 hr
Sep 9, 3:53 AM CDTFlash Flood WatchEWXBandera, Bexar, Blanco, Burnet, Comal, Edwards and 12 more33 hr
Sep 9, 4:08 AM CDTFlash Flood Warning Considerable damage threatEWXVal Verde3 hr
Sep 9, 4:29 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Comal, Hays, Kendall, Llano and 1 more4 hr
Sep 9, 4:43 AM CDTFlash Flood Warning Considerable damage threatEWXBlanco, Comal, Gillespie, Kendall5 hr
Sep 9, 6:24 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall3 hr
Sep 9, 7:06 AM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Llano3 hr
Sep 9, 7:15 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays, Lee and 3 more3 hr
Sep 9, 7:45 AM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 3 more4 hr
Sep 9, 7:56 AM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Val Verde3 hr
Sep 9, 10:00 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Sep 9, 10:58 AM CDTFlash Flood Warning Considerable damage threatEWXEdwards3 hr
Sep 9, 11:51 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
Sep 9, 1:14 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Sep 9, 1:38 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Travis3 hr
Sep 9, 2:23 PM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Hays, Travis, Williamson3 hr
Sep 9, 5:22 PM CDTAreal Flood AdvisoryEWXTravis3 hr

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.